Have you taken any Tylenol or ibuprofen? Evidently it can help.
This is not a normal reaction 8 days later. It is possible that you have contracted COVID, or the flu. Most immune responses don't last for more than a few days. I'm not saying it's impossible that the vaccine caused your symptoms, but you should get checked out to make sure that's what's going on and not something else.
I'm also wondering, do you by any chance have rheumatoid arthritis or any other autoimmune disease? There is some (new, very limited) data coming out suggesting that the vaccine can cause people who have arthritis to experience a flare-up after their Covid vaccine. The theory is that the vaccine has an impact because it activates the immune system so strongly. (Because, and pardon my amateur description, the body reacting to the immune system is the cause of arthritis and other conditions.)
Of course, by this theory, anyone with an autoimmune condition might have a flare happen after getting the Covid vaccine, and if that were so, we would be reading about reactions like this all the time. But that doesn't mean it isn't what happened to you. When you see your doctor, please have him or her order some lab work to see if any of your values are elevated that suggest a triggered autoimmune condition that you weren't aware of.
It could very well just be two separate things, of course. But it sure sounds worth seeing your doc.